# SDR EIAA970089

- Difficulty date: April 21, 1997
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N480EV
- Make and model: Boeing 747121
- Aircraft serial: 20348
- System (JASC): 3040 · Windshield/Door Rain/Ice Removal
- Part: Bolt
- Condition: Burned
- Location: L1 Window
- Part time: 91,989 hours
- Stage of operation: NR
- Nature of condition: B
- Precautionary procedure: O

## Discrepancy

EBBR - IN FLIGHT, L1 WINDOW HEAT SENSOR GAVE AN OVERHEAT ODOR, SYSTEM WAS TURNED OFF.  FOUND BOLT AT LOWER LEFT CORNER OF L1 WINDOW FOR ELECTRICAL CONNECTOR BURNED AND LOOSE.  REPLACED BOLT AND TIGHTENED.  (M)
